On Haar and Schauder series

Pál, László György and Schipp, Ferenc: On Haar and Schauder series. Acta scientiarum mathematicarum, (31) 1-2. pp. 53-58. (1970)

[img] Cikk, tanulmány, mű
math_031_fasc_001_002_053-058.pdf

Download (943kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1970
Volume: 31
Number: 1-2
Page Range: pp. 53-58
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Haar Alfréd, Schauder Juliusz Pawel, Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 58. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 09. 13:29
URI: http://acta.bibl.u-szeged.hu/id/eprint/14247

Actions (login required)

View Item View Item